| Texto completo | |
| Autor(es): |
Guimaraes, Alan de Araujo
;
Koshlukov, Plamen
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Pure and Applied Algebra; v. 227, n. 1, p. 20-pg., 2023-01-01. |
| Resumo | |
Let F be a field of characteristic zero and let E be the Grassmann algebra of an infinite dimensional F-vector space L. In this paper we study the superalgebra structures (that is the Z(2)-gradings) that the algebra E admits. By using the duality between superalgebras and automorphisms of order at most 2 we prove that in many cases the Z(2)-graded polynomial identities for such structures coincide with the Z(2)-graded polynomial identities of the "typical " cases E-infinity, E-k* and E(k )where the vector space L is homogeneous. Recall that these cases were completely described by Di Vincenzo and da Silva in [13]. Moreover we exhibit a wide range of nonhomogeneous Z(2)-gradings on E that are Z(2)-isomorphic to E-infinity, E-k* and E-k. In particular we construct a Z(2)-grading on E with only one homogeneous generator in L which is Z(2)-isomorphic to the natural Z(2)-grading on E, here denoted by E-can. (c) 2022 Elsevier B.V. All rights reserved. (AU) | |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |